# SDR ASAA0946960

- Difficulty date: October 29, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 55,381 hours, 32,995 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Mount
- Part number: 654578315
- Condition: Cracked
- Location: Vhf Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 VHF ANTENNA MOUNT IS CRACKED.  REPLACED ANTENNA MOUNT.
